A Method of approximation for a zero of the sum of maximally monotone mappings in Hilbert spaces

Getahun Bekele Wega, Habtu Zegeye

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Our purpose of this study is to construct an algorithm for finding a zero of the sum of two maximally monotone mappings in Hilbert spaces and discus its convergence. The assumption that one of the mappings is (Formula presented.) -inverse strongly monotone is dispensed with. In addition, we give some applications to the minimization problem. Our method of proof is of independent interest. Finally, a numerical example which supports our main result is presented. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.

Original languageEnglish
Pages (from-to)26-40
Number of pages15
JournalArab Journal of Mathematical Sciences
Volume27
Issue number1
DOIs
Publication statusPublished - Apr 20 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A Method of approximation for a zero of the sum of maximally monotone mappings in Hilbert spaces'. Together they form a unique fingerprint.

Cite this